# SDR SWI202403110201

- Difficulty date: January 20, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 364-379 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R CORRODED BETWEEN FS364.00 AND FS379.00.   (C-CHECK RO 3/10/2024)   REMOVED AND INSTALLED NEW STR 23R FROM FS356.00 TO FS379.00 REF. DRWG SH690-31350 REV. M AND CRJ 700 SRM 51-42-06-001-001-A01,CRJ 700 SRM 53-00-03-201-001-A01 REV. 38 DATED JUL 25/2020, LEAK CHECK GOOD.COMPLIED WITH TASK 51-900-1002-SKY
